Sh:501

Bib entry
@article{Sh:501,
 author = {Ros{\l}anowski, Andrzej and Shelah, Saharon},
 title = {{Localizations of infinite subsets of $\omega$}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {35},
 number = {5-6},
 year = {1996},
 pages = {315--339},
 issn = {0933-5846},
 doi = {10.1007/s001530050048},
 mrclass = {03E40 (03E05 03E35)},
 mrnumber = {1420261},
 mrreviewer = {Miroslav Repick\'y},
 doi = {10.1007/s001530050048},
 note = {\href{https://arxiv.org/abs/math/9506222}{arXiv: math/9506222}},
 arxiv_number = {math/9506222}
}